# SDR SWIA201437312

- Difficulty date: April 14, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 19,983 hours, 12,106 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222QZ IS CRACKED.  C-CHECK, REPAIRED PANEL IAW EA.
